# SDR SWAA2022022243798

- Difficulty date: August 13, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 55,704 hours, 32,572 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FUSELAGE SKIN; UNDER DORSAL FIN; FROM B.S. 960-1005. / REPAIRED FUSELAGE SKIN UNDER DORSAL FIN FROM BS 960-1005 IAW ER 18-03815 REV IR AND EA 1-753-33195 REV IR
